# SDR C2XA00IA266

- Difficulty date: August 30, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Part number: D3899926FA35PA
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DAL - FLT 4162 - THE CREW REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO DAL WITHOUT INCIDENT WHERE MAINTENANCE RESECURED THE CANNON PLUG ON THE RIGHT MLG SQUAT SWITCH, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
